I know I know...this is a question for the doctor only...and I will call them first thing in the morning. But I was just looking for some opinions tonight.
I have only been on it for not even 6 full days. I started last friday night, being my first dose.
I am to slowly double up every 5 days for my end result to be 4 in the morning and 4 at night. Yesterday I started 2 in the morning and 2 and night and holy moly it has rocked my world. I could barely function. I cant read write, drive, think...not to mention my mouth is as dry as the desert. I have drank about 20 water bottles and am not stopping any time soon. I cant talk to anyone because my mouth is so dry. I thought I was going to crash the car with the kids in it.
I try to read something and could pass out in 2 seconds while reading it...its just not the thing for me.
So I do not want to take tonight's dose at all...but I dont know if I am going to go through any withdrawals or whatnot. I plan on calling my PM first thing in the morning. But I need this crap out of my system. I am driving to Toronto on Saturday and absolutely can not put my kids at any risk whatsoever.
Any input or suggestions would be much appreciated.